# SDR ASOA2013060303745

- Difficulty date: May 15, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,945 hours, 20,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FRAME BS 625.3, S14L IN AFT EQUIP BAY.  REMOVED CRACKED ANGLE IAW SRM 51-42-20.   INSTALLED REPLACEMENT ANGLE IAW SRM 51-42-21-00.
